Chemotherapy-induced peripheral neuropathy (CIPN) is a dose-limiting side effect of certain anti-cancer treatments. How these drugs affect the nerves differs depending on the amount of the drug used, the treatment schedule, the patient’s age and pre-existing issues that can put the patient at risk.
Conducting online research can be overwhelming. CURE makes it quick & easy by providing links to the best neuropathy information from organizations we trust.
> "Lessons Learned: Peripheral Neuropathy from Cancer" at curemagazine.com
When trying to cope with peripheral neuropathy, sufferers could benefit from others’ success.
> "Numbing Down Neuropathy" at curemagazine.com
Research and awareness help patients to understanding and manage chemotherapy-related peripheral neuropathy.
> "Tingling Troubles" at curemagazine.com
Causes, prevention and management of peripheral neuropathy.
Other trusted resources:
> American Cancer Society on Neuropathy at cancer.org
> The Foundation for Peripheral Neuropathy at foundationforpn.org> The Mayo Clinic at mayoclinic.org.
> The National Comprehensive Cancer Network’s “Management of Neuropathy in Cancer” at nccn.org
> The Neuropathy Support Network at neuropathysupportnetwork.org